# SDR AUS20011452

- Difficulty date: December 12, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: LW13820
- Condition: Mismanufactured
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FOLLOWING BULK STRIP DUE TO FAILURE OF THE NR 2 CYLINDER CONNECTING ROD IT WAS FOUND THAT THE OIL GALLERY SUPPLYING NR 2 MAIN BEARING WAS NOT DRILLED INTO THE MAIN OIL GALLERY.
